# SDR CALA2013111292869

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,794 hours, 17,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL UNDER 2 ABC STOW BIN NOT SECURE.  NEED AT LEAST 25 CLIPS TO SECURE PANELS, NO STOCK LAX SUB CO ME 03-2524-3-0123.  25 EACH CLIP M&E 03-2524-3-0123 PN 412N1145-131 SHIPPING ON UA1732-8 ETA SFO 2122.  SECURED PANEL UNDER STOW BIN 2ABC WITH NEW CLIPS.
